Patient :I have recently had an abortion about 2 weeks ago. About a week later me and my boyfriend decided to try to have sex using a condom, this caused a bit of pain but not a lot just a little discomfort. We then did it again a few weeks later using a condom again and this time it hurt a little more and this time it was like period pains but my stomach felt tender and I felt like I had butterfiles in my stomach. At this time my bleeding from abortion (2 weeks later) was fading and wasn't as heavy but I was still bleeding like when you come off your period. I was a little worries cos I felt like I could be pregnant again even though I used contraception, so I then went to the doctor and took a pregnancy test and this was negative. I then decided to get the implant and we had sex again still using condoms but after this I strong butterflies a burning sensation when I am weeing or doing a number 2 and I had a very tender belly. I was wondering if this is an effect of abortion or the implant or if I may have an infection because they said there would be risks of infection also I am still bleeding a little bit but it's more like spotting not bleeding fully ?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.